Tuesday, September 25, 2007

I'm thinking about...

Giving up coffee, again!

Yes, I have done this at least twice. I didn't drink coffee while pregnant with the first babe but I did with the second babe. He likes coffee just a little bit by the way. I quit for a short time after having babe #2 to see if that help with his gas problem. It didn't make a wit of difference so why deprive myself, right?

I quit just before we moved back to Kansas. I didn't drink any for about 2-3 months then started my daily habit again.

Lately, when I get up in the morning coffee doesn't always sound good. I've been having trouble sleeping too. I've been having light headaches more often but I haven't increased my coffee habit at all. If anything I'm not drinking my usual amount which is probably why I am having the headaches.

So here goes. When the half-n-half is gone this week so is my morning coffee habit. I'm going cold turkey. I'll think I'll go get some of that pain killer with the cafeine in it.

I'm going to focus on the pluses with this new goal of mine. I will more likely exercise. I will lose weight since I won't be using close to a quart of half-n-half a week. (I know shocking!) I will save money. Maybe to reward myself I can buy yarn with the money I save buying coffee. I can do that right? I mean I do need more fiber in my diet. No more morning coffee fits better in my local diet eating. It's not like coffee grows in Kansas.

Wish me luck and I'd love ideas how to make kicking the habit easier. I figure I will have caffeine withdrawal but I also think some withdrawal from not having the half-n-half too.

3 comments:

  1. Good luck with the coffee thing. I hate thinking about giving things up, I am weak.

    ReplyDelete
  2. I still drink coffee but only a few times a week and then it's maybe only a cup or two on those days. I don't get headaches from "withdrawal" I just get migraines from...whatever. I do know it isn't coffee related.

    When you do go cold turkey, I will say that the headaches last only a couple of days and that's it. You'll be miserable, but it isn't anything that a couple of good doses of 600mg of motrin won't knock out. Just be careful not to over-do it with the pain meds or you'll get rebound headaches from that and those are worse than the caffiene withdrawals!

    You can do it! And yes, why not put the cash you'll save on the half 'n half money toward more fiber? I'm all for that ;0)
    Good Luck, Samantha!

    ReplyDelete